MathSciNet Relay Station
MathSciNet bibliographic data
MR783538 (86m:11070) 11N05 (11N37 11Y35)
Odlyzko, A. M.; te Riele, H. J. J. Disproof of the Mertens conjecture. J. Reine Angew. Math. 357 (1985), 138–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement